Some Further Results on a Question of Yi

Abhijit Banerjee

Publications de l'Institut Mathématique (2012)

  • Volume: 92(106), Issue: 112, page 177-187
  • ISSN: 0350-1302

How to cite


Abhijit Banerjee. "Some Further Results on a Question of Yi." Publications de l'Institut Mathématique 92(106).112 (2012): 177-187. <>.

author = {Abhijit Banerjee},
journal = {Publications de l'Institut Mathématique},
keywords = {meromorphic functions; weighted set sharing; uniqueness},
language = {eng},
number = {112},
pages = {177-187},
publisher = {Matematički institut SANU},
title = {Some Further Results on a Question of Yi},
url = {},
volume = {92(106)},
year = {2012},

AU - Abhijit Banerjee
TI - Some Further Results on a Question of Yi
JO - Publications de l'Institut Mathématique
PY - 2012
PB - Matematički institut SANU
VL - 92(106)
IS - 112
SP - 177
EP - 187
LA - eng
KW - meromorphic functions; weighted set sharing; uniqueness
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.